# SDR DALA2020030901712

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 63,290 hours, 24,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1519376) DURING INSPECTION FOUND EXTERNAL SKIN DAMAGED BELOW LOWER HINGE OV ELECTRICAL GROUND POWER DOOR. MAINTENANCE REPAIRED DAMAGE PER B737 SRM 53-10-15-2R REPAIR 5 AND ERA 585833-14.
